# SDR 6001LOXYGEN

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: General aviation
- Aircraft: N6001L
- Make and model: Cessna 550
- Aircraft serial: 5500169
- Aircraft time: 10,071 hours, 7,512 cycles
- Engine: Pwa JT15D4
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 176174
- Part serial: 19384
- Condition: Leaking
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIRED EMERGENCY OXYGEN BOTTLE IN AC AND SERVICED.  WHEN BOTTLE WAS TURN ON WAS FOUND TO LEAK FROM ON-OFF VALVE.  UNIT WAS REPAIRED ON JANUARY 21,2008.
